BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Conference papers

Document subtype
Full paper

Title
Asymptotic Distribution of an Extreme Value Index Estimator Based on the Scaled Log-spacings

Participants in the publication
Frederico Caeiro (Author)
M. Ivette Gomes (Author)
Dep. Estatística e Investigação Operacional
CEAUL - Centro de Estatística e Aplicações

Scope
International

Refereeing
Yes

Editor(s)
Simos, T., Psihoyios, G., Tsitouras, Ch. and Anastassi, Z.

Date of Publication
2011

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Event
AIP Conference Proceedings

Publication Identifiers

Address
Halkidiki, (Greece)

Publisher
AIP

Edition
AIP
Volume
1389

Number of pages
4
Starting page
1467
Last page
1470

Document Identifiers
DOI - https://doi.org/10.1063/1.3637901
URL - http://dx.doi.org/10.1063/1.3637901


Export

APA
Frederico Caeiro, M. Ivette Gomes, (2011). Asymptotic Distribution of an Extreme Value Index Estimator Based on the Scaled Log-spacings. AIP Conference Proceedings, 1467-1470

IEEE
Frederico Caeiro, M. Ivette Gomes, "Asymptotic Distribution of an Extreme Value Index Estimator Based on the Scaled Log-spacings" in AIP Conference Proceedings, Halkidiki, (Greece), 2011, pp. 1467-1470, doi: 10.1063/1.3637901

BIBTEX
@InProceedings{44851, author = {Frederico Caeiro and M. Ivette Gomes}, title = {Asymptotic Distribution of an Extreme Value Index Estimator Based on the Scaled Log-spacings}, booktitle = {AIP Conference Proceedings}, year = 2011, pages = {1467-1470}, address = {Halkidiki, (Greece)}, publisher = {AIP} }